# SDR CALA2010022600043

- Difficulty date: February 23, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 25,347 hours, 8,200 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 140N267619
- Condition: Damaged
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR REQUIRES EXCESSIVE FORCE TO OPEN- AT TIMES IT BINDS REPORTED BY FLT ATTENDANTS ALSO HARD TO OPEN AND CLOSE.  T/S REF FIM 52-11-00 PG 119 WITH DOOR IN COCKED POSITION LOUD NOISE AND ROUGH MOVEMENT FROM INNER HANDLE.  FOUND COCKING CRANK BEARING AND CONTROL CAM PLATE DAMAGED. R&R  WORN COMPONENTS OPS CHECKS NORMAL.
